MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM SUPPORT SURFACE - N; BED, PATIENT ROTATION, POWERED

STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM SUPPORT SURFACE - N; BED, PATIENT ROTATION, POWERED
Catalog Number 2971000000
Health Effect - Clinical Code Injury (2348)
Date of Event 05/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no product malfunction alleged, and the serial number of the unit was not reported to the sales representative.Multiple attempts have been made to contact the user facility for more information about the reported event, but those attempts have not been successful.The sales rep indicated that the nursing assistant did not have the surface at max inflate and did not use the handy tube device (not manufactured by stryker) when trying to boost the patient.The sales rep further stated that over 400 staff members had recently been in-serviced on the product, but he was not sure if the nursing assistant involved in the incident had been in-serviced.
 
Event or Problem Description
It is reported that a nursing assistant was injured while boosting a heavy patient on an isolibrium surface.The severity of the alleged injury is not known.

Brand Name
ISOLIBRIUM SUPPORT SURFACE - N
Common Device Name
BED, PATIENT ROTATION, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8691918
Report Number0001831750-2019-00590
Device Sequence Number1644626
Product Code IKZ
UDI-Device Identifier07613327278392
UDI-Public07613327278392
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number2971000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2019
Initial Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1